# SDR DALA2020112503875

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 65,536 hours, 25,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PREVIOUS BLEND OUT WITHOUT ID ON FUSELAGE SKIN STA 438 BETWEEN STR 5R-6R.  FUSELAGE SKIN STA 438 BETWEEN STR 5R-6R WAS REPAIRED, PER ER/A 588764-14.
